A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale
Séminaire de probabilités de Strasbourg, Volume 22 (1988), pp. 214-216.
@article{SPS_1988__22__214_0,
     author = {Gilat, David and Meilijson, Isaac},
     title = {A simple proof of a theorem of {Blackwell} and {Dubins} on the maximum of a uniformly integrable martingale},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {214--216},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     zbl = {0655.60037},
     mrnumber = {960529},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__214_0/}
}
TY  - JOUR
AU  - Gilat, David
AU  - Meilijson, Isaac
TI  - A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale
JO  - Séminaire de probabilités de Strasbourg
PY  - 1988
DA  - 1988///
SP  - 214
EP  - 216
VL  - 22
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1988__22__214_0/
UR  - https://zbmath.org/?q=an%3A0655.60037
UR  - https://www.ams.org/mathscinet-getitem?mr=960529
LA  - fr
ID  - SPS_1988__22__214_0
ER  - 
%0 Journal Article
%A Gilat, David
%A Meilijson, Isaac
%T A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale
%J Séminaire de probabilités de Strasbourg
%D 1988
%P 214-216
%V 22
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1988__22__214_0
Gilat, David; Meilijson, Isaac. A simple proof of a theorem of Blackwell and Dubins on the maximum of a uniformly integrable martingale. Séminaire de probabilités de Strasbourg, Volume 22 (1988), pp. 214-216. http://www.numdam.org/item/SPS_1988__22__214_0/

[1] J. Azéma & M. Yor, a. Une solution simple au problème de Skorokhod.b. Le problème de Skorokhod: complements. Sem. Prob. XIII, LN 721, Springer (1978). | Numdam | Zbl

[2] D. Blackwell & L.E. Dubins, A converse to the dominated convergence theorem, Illinois J. Math. 7 (1963), 508-514. | Zbl

[3] R.V. Chacon & J.B. Walsh, One dimensional potential embedding, Sem. Prob. X LN 511, Springer (1976). | Numdam | Zbl

[4] L.E. Dubins & D. Gilat, On the distribution of maxima of martingales, Proc. AMS 68 (1978), 337-338. | Zbl

[5] G.H. Hardy & J.E. Littlewood, A maximal theorem with function theoretic applications, Acta Math. 54 (1930), 81-116. | JFM

[6] I. Meilijson & A. Nadas, Convex majorization with an application to the length of critical paths, J. Appl. Prob. 16 (1970), 671-677. | Zbl

[7] E. Perkins, The Careteli-Davis solution to the H1-embedding problem and an optimal embedding in BM, in Sem. on Stochastic Processes, Birkhauser (1985). | Zbl

[8] D.P. Van Der Vecht, Inequalities for stopped Brownian motion, CWI Tract No. 21, Amsterdam, Holland (1986). | MR | Zbl